MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD
Model Number 3183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, the physician explanted the lead for suspicion of an infection.Patient will be evaluated and put on a course of antibiotics to address the issue.Extension remains implanted.
 
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 2 leads; however, it is unknown which leads, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: lead, model: 3183, udi: (b)(4), batch: 3057083.
 
Event or Problem Description
Additional information received the patient was put on antibiotics and cultures came back negative.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15459824
Report Number1627487-2022-04786
Device Sequence Number6005979
Product Code LGW
UDI-Device Identifier05414734401692
UDI-Public05414734401692
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2014
Device Model Number3183
Device Catalogue Number3183
Device Lot Number3861997
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer10/31/2022
12/12/2022
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date11/22/2022
12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHORS; SCS ANCHORSX2; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight66 KG